# SDR CALA2025022400424

- Difficulty date: February 22, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 64,394 hours, 23,790 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER SERVICE DOOR SKIN HAS CRACK ACCOMPLISHED STEPS 1 THRU 6 OF REPAIR 4 WILL REQUIRE HFEC OF THE TRIM OUT  EDGE FOR STEP 7 REF. SRM 53-10-15-2R-4.  COMPLETED RII REQUIREMENTS FOR FINAL INSTALLATION OF REPAIR TO EXTERNAL POWER PANEL CUTOUT STRUCTURE IAW GMM 9-25-05 INSPECTION UPDATE: COMPLETED HFEC OF EGPR SURROUND DOUBLER ON FABRICATED DOUBLER AND FILLER, PRIMED AND INSTALLED PER SRM LWR FLANGE FOR REPAIR 4, ALTERNATE #2, ZONE 2, FIG 204, SHEET 3 53-10-15-2R-4. OPS CHECKED DOOR GOOD. AND 4. HFEC COMPLETED IAW 737 NDT PT 6, 51-00-00 PROC 23.  NO DEFECTS NOTED PER PREVIOUS LOG SHOULD ALSO STATE REF FIGURE 204 SHEET 3-4. RII REQUIREMENTS HAVE BEEN COMPLIED WITH IAW GMM 9-25-05
